Header

UZH-Logo

Maintenance Infos

The structure of extreme level sets in branching Brownian motion


Cortines, Aser; Hartung, Lisa; Louidor, Oren (2019). The structure of extreme level sets in branching Brownian motion. The Annals of Probability, 47(4):2257-2302.

Statistics

Citations

Dimensions.ai Metrics
20 citations in Web of Science®
20 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Social Sciences & Humanities > Statistics, Probability and Uncertainty
Uncontrolled Keywords:Statistics, Probability and Uncertainty, Statistics and Probability
Language:English
Date:1 July 2019
Deposited On:09 Nov 2021 13:42
Last Modified:25 Jun 2024 01:47
Publisher:Institute of Mathematical Statistics
ISSN:0091-1798
OA Status:Closed
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1214/18-aop1308
Full text not available from this repository.